On normal solvability of the riemann problem with singular coefficient

M. Rakowski, Ilya Spitkovsky

Research output: Contribution to journalArticle

Abstract

Suppose G is a singular matrix function on a simple, closed, rectifiable contour F. We present a necessary and sufficient condition for normal solvability of the Riemann problem with coefficient G in the case where G admits a spectral (or generalized Wiener-Hopf) factorization G+ΛG- with G±1 essentially bounded. The boundedness of G±1 is not required when Γ takes injective values a.e. on F.

Original languageEnglish (US)
Pages (from-to)815-826
Number of pages12
JournalProceedings of the American Mathematical Society
Volume125
Issue number3
StatePublished - Dec 1 1997

Fingerprint

Wiener-Hopf Factorization
Singular Coefficients
Singular Functions
Singular matrix
Matrix Function
Factorization
Injective
Solvability
Boundedness
Cauchy Problem
Necessary Conditions
Closed
Sufficient Conditions
Coefficient

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Cite this

On normal solvability of the riemann problem with singular coefficient. / Rakowski, M.; Spitkovsky, Ilya.

In: Proceedings of the American Mathematical Society, Vol. 125, No. 3, 01.12.1997, p. 815-826.

Research output: Contribution to journalArticle

@article{51c2263f6e824c46994168cd30373d95,
title = "On normal solvability of the riemann problem with singular coefficient",
abstract = "Suppose G is a singular matrix function on a simple, closed, rectifiable contour F. We present a necessary and sufficient condition for normal solvability of the Riemann problem with coefficient G in the case where G admits a spectral (or generalized Wiener-Hopf) factorization G+ΛG- with G±1 essentially bounded. The boundedness of G±1 is not required when Γ takes injective values a.e. on F.",
author = "M. Rakowski and Ilya Spitkovsky",
year = "1997",
month = "12",
day = "1",
language = "English (US)",
volume = "125",
pages = "815--826",
journal = "Proceedings of the American Mathematical Society",
issn = "0002-9939",
publisher = "American Mathematical Society",
number = "3",

}

TY - JOUR

T1 - On normal solvability of the riemann problem with singular coefficient

AU - Rakowski, M.

AU - Spitkovsky, Ilya

PY - 1997/12/1

Y1 - 1997/12/1

N2 - Suppose G is a singular matrix function on a simple, closed, rectifiable contour F. We present a necessary and sufficient condition for normal solvability of the Riemann problem with coefficient G in the case where G admits a spectral (or generalized Wiener-Hopf) factorization G+ΛG- with G±1 essentially bounded. The boundedness of G±1 is not required when Γ takes injective values a.e. on F.

AB - Suppose G is a singular matrix function on a simple, closed, rectifiable contour F. We present a necessary and sufficient condition for normal solvability of the Riemann problem with coefficient G in the case where G admits a spectral (or generalized Wiener-Hopf) factorization G+ΛG- with G±1 essentially bounded. The boundedness of G±1 is not required when Γ takes injective values a.e. on F.

UR - http://www.scopus.com/inward/record.url?scp=33646966783&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=33646966783&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:33646966783

VL - 125

SP - 815

EP - 826

JO - Proceedings of the American Mathematical Society

JF - Proceedings of the American Mathematical Society

SN - 0002-9939

IS - 3

ER -